Article citationsMore>>

T. J. S. Taylor, “Off Diagonal Asymptotics of Hypoelliptic Diffusion Equations and Singular Riemannian Geometry,” Pacific Journal of Mathematics, Vol. 136, No. 2, 1989, pp. 379-394. doi:10.2140/pjm.1989.136.379

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.